MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) RIGHT TACTILE PROBE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) RIGHT TACTILE PROBE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 9730818
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No parts have been received by the manufacturer for evaluation.Part not returned.
 
Event or Problem Description
A medtronic representative reported that the instrument was causing inaccuracies during navigation.There was no patient impact or delay in surgery reported.Surgery proceeded as planned.
 
Additional Manufacturer Narrative
The hardware investigation of the returned probe found that the reported event was related to a physical damage issue.The returned probe was visibly bent at the tip.With a known good tracker attached, the probe returned a high divot error above 3.0 mm that would not allow verification.The reported event was confirmed.This issue was documented in a medtronic navigation hardware anomaly tracking database.

Brand Name
RIGHT TACTILE PROBE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key6440735
Report Number1723170-2017-01337
Device Sequence Number783425
Product Code OLO
UDI-Device Identifier00721902984419
UDI-Public00721902984419
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K124004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup
Report Date (Section B) 06/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9730818
Device Lot Number110418
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/28/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/28/2017
Supplement Report FDA Received Date06/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1